ok well i have been manic for about 2 weeks now and i am noticeing a trend.Everytime i take my lexapro i either feel excitement and energy and sometimes it makes me very cranky and angry ..today i was doing pilates at 6 AM which is unheard of for me ..i was just trying to burn off my energies ,but all it has done is make my heart race .Should i maybe skip the lexapro for today and just take the chance??i need help ..im CRAZY !!!! not really yet .but im gettin there
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...